But I want to feel better, gaining weight will not help me to feeling better with my multiple problems Im taking seroquel for... Please help!!!
When I was on Seroquel 300xr 1 every night for insomnia I had to work hard to maintain my weight. 20 min on elliptical daily and I also have a vegetarian diet of mostly raw fruits and veggies, salads and smoothies. And I still had trouble but now I'm off it, I see the difference, as in not hungry 24/7 and I don't look bloated like I did on that medication. But everyone's metabolism is different so I hoped that helped a little anyway. Lol.
Hello bots4girl. I understand fully what you're saying. Seroquel will in most of us, put on the pounds. What I did, still do now also for I've replaced the seroquel with Remeron, and am gaining weight. I take it early in the evening, and when the hungar pains kick in, eat my evening meal. It helps. At least in my case I don't fill up on snacks etc. Then, I eventually become sleepy and nod off. Another thing I do is fill up on water and coffee. I drink both constantly through out the day. It helps me to not snack. Otherwise, I've really no other suggestions. These are my two "weapons" :-0) very best to you.
Hi, i have also experienced weight gain whilst taking seroquel : (
I also take mine in the evening, like Pledge, and i think this helps a bit? I also drink a lot of sugar free juice drinks and coffee/diet cola. The diet cola really helps to make me feel full without gaining fat or calories. I have to mention that a high caffeine intake long term is not good for you, but if you are sensible...
I also have a vegetarian diet, and have had to try to wean myself off cheese! Which was very hard. I try to suck sugar free lolly's and eat low fat snacks. The fat in your diet is going to cause more weight issues than the calories. I know weight gain is a pain in the butt! I hope you get on OK.
I'm sorry to be the bearer of bad news, but the truth is--there is NO way not to gain weight with Seroquel. It is one of THE WORST meds, as far as weight gain. I had to find this out by trial and error myself. Sorry. Try abilify... it's usually used for the same things seroquel is used for.
I am tired of people saying only lazy inactive people with bad diets gain weight on this medication... who the hell do you think you are accusing other people based on your own personal experience with this drug?? I was on 200mg for about 5 months. At first I did gain some weight maybe about 15 lbs so that wasnt too bad. It took me about 3 months of working out and watching my diet and I began to lose it. I was feeling really great about myself again. I believe my body finally got used to the medicine and then it became easier to lose weight. But the proof that this medicine can dramatically make you gain weight is that I went vegan 2 months ago for personal reasons but I figured it would help me lose that last bit of extra weight. Around the same time, my doctor increased my dose to 300mg. Now most people lose weight going vegan, but I have gained 20 pounds since.
It is illogical that my diet would be the cause as I have always been very conscious of what I eat because I was obese as a teenager and lost over 100 lbs. I am now eating better than ever and working out twice as much.. so yes, I am proof that this medicine can cause weight gain even if you are extremely active and conscious of what you eat... I am not exactly sure how, if it is water retention or a slowing of the metabolism. Just a warning to those about to take this medicine, or are going through something similar and can't explain why they are gaining weight. The medicine has helped me significantly with bipolar symptoms and OCD but I'm beginning to become depressed since I haven't weighed this much in over 6 years. Please do not assume things and make judgements about people when you have NO idea what is really going on because medication is not one size fits all.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.